ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 18 Issue : 5 Year: 2017
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
An unusual side effect of weight loss pills in a young man; acute myocardial infarction due to cayenne pepper pills [Anatol J Cardiol]
Anatol J Cardiol. 2017; 18(4): 310-311 | DOI: 10.14744/AnatolJCardiol.2017.8031  

An unusual side effect of weight loss pills in a young man; acute myocardial infarction due to cayenne pepper pills

Murat Akçay, Ömer Gedikli, Serkan Yüksel
Department of Cardiology, Faculty of Medicine, Ondokuz Mayıs University; Samsun-Turkey



Murat Akçay, Ömer Gedikli, Serkan Yüksel. An unusual side effect of weight loss pills in a young man; acute myocardial infarction due to cayenne pepper pills. Anatol J Cardiol. 2017; 18(4): 310-311

Corresponding Author: Murat Akçay, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2016 Turkish Society of Cardiology